# SDR A6WA201040390

- Difficulty date: May 25, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CHAFING DAMAGE AT AFT WING TO FUSELAGE PART UNDER AND FWD OF FLAP STUB FAIRING BLENDED OUT DAMAGE AREA AS REQUIRED IAW REO 601R-53-41-1219 REV N/C DAMAGE DID NOT EXCEED EXISTING DEPTH.
